| Model Number |
CR2 |
| Medical Device Problem Codes |
Failure to Power Up (1476); Detachment of Device or Device Component (2907)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
09/05/2024
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
The customer has received a replacement device.Stryker continues to investigate the reported failure and will submit a supplemental report on this event to the fda as provided by 21 cfr 803.56.
Event or Problem Description
The customer contacted stryker to report that their device does not power on as expected when the lid is opened, which can lead to a use error resulting in a failure to deliver defibrillation.There was no patient involvement reported with the event.
Additional Manufacturer Narrative
The device was returned to stryker for evaluation and the reported issue was duplicated and verified.Investigation found the magnet was missing in the lid and was the cause of the reported issue.This device has been archived by stryker.
Event or Problem Description